EconPapers    
Economics at your fingertips  
 

On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players

M. Khan, Kali Rath and Yeneng Sun ()

Economics Working Paper Archive from The Johns Hopkins University,Department of Economics

Abstract: We present results on the existence of pure strategy Nash equilbria in nonatomic games We also show by means of counterexamples that the stringent conditions on the cardinality of actions sets cannot be relaxed and thus resolve questions which have remained open since Schmeidler's 1973 paper

Date: 1994-01, Revised 1997-02
References: Add references at CitEc
Citations: View citations in EconPapers (68)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jhu:papers:381

Access Statistics for this paper

More papers in Economics Working Paper Archive from The Johns Hopkins University,Department of Economics 3400 North Charles Street Baltimore, MD 21218. Contact information at EDIRC.
Bibliographic data for series maintained by Humphrey Muturi ().

 
Page updated 2025-03-30
Handle: RePEc:jhu:papers:381